# SDR FDEA201101190287

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,560 hours, 11,711 cycles
- Engine: Ge CF680
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1481002M
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP SYSTEM 1, 2, FAULT ON OVERHEAD PANEL ON ECAM.  ATTEMPTED TO CYCLE FLAP HANDLE BUT PROBLEM REMAINED. FOLLOWED QRH RETURNED TO DEPARTURE.  HAPPENED  WHEN FLAPS 15 SELECTED.  FLAPS APPEARED STUCK APPROX 13-14 DEG, WOULD NOT MOVE PAST THAT.  ACFT BELOW  MAX LANDING WEIGHT.  CHECKED SFCC'S FOR FAULTS.  BOTH 1 AND 2 SFCC SHOWED FAULT, BALLS CONSISTENT WITH "FLAPS JAMMED".  FOUND LT SYS TORQUE LIMITER INDICATOR POPPED.  NR 2 LT SHAFT AND JACKSCREW. DRAINED OIL AND FOUND OIL VERY BLACK (OPAQUE) WITH SOME METAL SHAVINGS, REF TSM 27-50-02.  REPLACING NR2 JACKSCREW.  CHECKED REMAINING JACKSCREWS .
